# SDR SWIA2020021848719

- Difficulty date: January 26, 2020
- Submitted: February 18, 2020
- Operation: Air carrier
- Aircraft: N782SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10278
- Aircraft time: 30,272 hours, 18,409 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Corroded
- Location: Bs 1000
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUCT SUPPORT BRACKET COMMON TO CROSS BEAM AT FS1000.00 LBL29 & FRAME 1000.00 BETWEEN STRG21L AND STRG 22L IS CORRODED.       (C-CHECK)   RO:2/14/2020REPLACED DUCT SUPPORT BRACKET COMMON TO CROSS BEAM AT FS 1000.00 LBL 29 BETWEEN STRG 21L AND 22L AS PER CRJ 700 SRM
